Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonatomic Banach lattices can have $l_ 1$ as a dual space


Authors: E. Lacey and P. Wojtaszczyk
Journal: Proc. Amer. Math. Soc. 57 (1976), 79-84
MSC: Primary 46A40; Secondary 46B05
DOI: https://doi.org/10.1090/S0002-9939-1976-0402459-9
MathSciNet review: 0402459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of nonatomic $M$ spaces whose duals are ${l_1}$ are constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40, 46B05

Retrieve articles in all journals with MSC: 46A40, 46B05


Additional Information

Keywords: <IMG WIDTH="27" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img5.gif" ALT="$M$"> space, nonatomic and purely atomic Banach lattices
Article copyright: © Copyright 1976 American Mathematical Society